I am 41, male. Had been taking low dose of hypertension pill for last 5 years. My doctor has recently doubled my dose as the BP readings are staying in stage 2 (130-145 over 85-110) range. Few weeks ago I started feeling dizzy with rapid heartbeat and shortness of breathing.
In the past, I was moderately active but recently do not get the energy to do anything or I should say that I do not feel like doing any physical activity anymore.
Doctor ordered an ECG and found it was normal except for slightly enlarged heart, blood work was normal as well. Doctor told me that it happened because of the uncontrolled BP. I started taking the new med but its not lowering the BP at all. I am not sure if it will take few days for the med's effect to kick in?
Can all these be related and indication of something? Should I be asking any question or for any specific test?
BTW, I also take Synthroid for hypothyroidism (diagnosed 1 year ago) which is well controlled.
Any help, information or suggestion will be highly appreciated.
Thanks in advance.